# SDR WX0A2019070273401

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- System (JASC): 3510 · Crew Oxygen System
- Part: Transmitter
- Part number: RCF6708
- Part serial: 7171
- Condition: Defective
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) CREW O2 DEPLETED IN FLIGHT - OVERPRESSURE DISC BLOWN.  R&R OXYGEN REGULATOR PRESSURE TRANSMITTER & OVERBOARD DISCHARGE INDICATOR."
